# SDR DL72S991052

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651622172
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CUT TO GAIN ACCESS TO RIBS.  SKIN REPAIRED PER M/M 57-54-0 FIG 801.
